# SDR UIEA2021052001151

- Difficulty date: May 23, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 103,265 hours, 19,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L/H OVHD EMER LT AT ROW 34L INOP.(  RELAMPED OVERHEAD EMERGENCY / LIGHT AT ROW 34L PER B747 AMM33-51-07-962-001. PERFORMED OPERATIONAL TEST PER / B747 AMM 33-51-00-715-001, OPS CHECKED GOOD.  )
